Contains 500mg Paracetamol, 3g sucrose, 94mg sodium & 22.5mg aspartame and approximately 10mg lactose per sachet.
How to Take:Adults and children over 12 years of age take one sachet every 4 hours up to a maximum of 4 sachets in 24 hours
Precautions/Warnings/Possible side effects
This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.
You must be over 18 to purchase this product. The MAXIMUM QUANTITY of this product is ONE packet per order.
KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.
CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS.